# SDR R61A201406280835

- Difficulty date: June 28, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR AND FWD SEAL DOUBLER HAS CORROSION. MX R & R FWD CARGO DOOR FWD SEAL DOUBLER IAW SRM 51-40-04, 51-43-02, 51-41-02, 51-23-06.  MAJOR REPAIR.
